BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Maximal Sidon sets and matroids

Participants in the publication
J.A. Dias da Silva (Author)
Dep. Matemática
CELC - Centro de Estruturas Lineares e Combinatórias 
Melvyn B. Nathanson (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
DISCRETE MATHEMATICS

Publication Identifiers
ISSN - 0012-365X

Volume
309
Number
13

Starting page
4489
Last page
4494

Document Identifiers
DOI - https://doi.org/10.1016/j.disc.2009.02.009


Export

APA
J.A. Dias da Silva, Melvyn B. Nathanson, (2009). Maximal Sidon sets and matroids. DISCRETE MATHEMATICS, 309, 4489-4494. ISSN 0012-365X. eISSN .

IEEE
J.A. Dias da Silva, Melvyn B. Nathanson, "Maximal Sidon sets and matroids" in DISCRETE MATHEMATICS, vol. 309, pp. 4489-4494, 2009. 10.1016/j.disc.2009.02.009

BIBTEX
@article{14572, author = {J.A. Dias da Silva and Melvyn B. Nathanson}, title = {Maximal Sidon sets and matroids}, journal = {DISCRETE MATHEMATICS}, year = 2009, pages = {4489-4494}, volume = 309 }